# SDR AWXA200401351

- Difficulty date: November 3, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK EXFOLIATION CORROSION WAS FOUND ON SHEAR TIE AND BEAR STRAP IN AFT BILGE AREA BS 967, BL "0".  MAINTENANCE REMOVED SHEAR TIE AND AFTER CLEANING OFF CORROSION FOUND NO MATERIAL LOSS.  TRIMMED OUT CORRODED AREA OF BEAR STRAP AT BS 967, BL "0"; FABRICATED A FILLER AND REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW E.R. 03-5300-04328-SS1.
